Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
Thread Tools Display Modes
  #1  
Unread 07-05-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default Singulair Is Very Dangerous

Singulair is a nightmare. I was prescribed it by an allergist who I went to for allergies that were causing nosebleeds. He decided I had asthma...a problem that I never had ...and gave me Singulair for the seasonal allergies and the "asthma" I wasn't being troubled by. After starting Singulair, I developed asthmatic symptoms...and after stopping it (6 weeks of taking it) over 4 months later, I can not get rid of the asthma...have had a mysterious spot on my lungs...which was questionably malignant...numerous CT scans, Pet scans...etc. leading me to terrible emotional strain. I was fine until I ingested this poisonous drug. My last scan indicated the spot on the lungs was not malignant, but inflammation, yet I still my have another CT scan to "check" to make sure. All this started with Singulair. I am 48 and never had asthma and now, nothing helps. I do not recommend messing with this horrible drug...it has ruined my life. I intend to investigate how many other people have had similar experiences...as the cost for medical care, lost time at work, the suffering and the mental anguish this drug has caused should be reason enough for the FDA to pull this poison off the market. There is no amount of money Merck could give me to repay me for what I have gone through. Do not take this drug.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Singulair Unregistered Singulair 1 05-12-2008 06:58 PM
how dangerous is this medication? missy Avodart 1 12-01-2007 06:16 PM
Avelox is dangerous PD Avelox 0 12-03-2005 06:00 AM
should be a dangerous street drug, not an antibiotic!! Danielle Avelox 0 12-02-2005 06:00 AM
singulair curious mother Singulair 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:31 AM.


Powered by vBulletin® Version 3.7.0
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.